MathSciNet Relay Station
MathSciNet bibliographic data
MR2240694 82C21 (60G60 60K35 82C05)
Külske, Christof; Redig, Frank Loss without recovery of Gibbsianness during diffusion of continuous spins. Probab. Theory Related Fields 135 (2006), no. 3, 428–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement